This paper considers species sampling models using constructions that arise from Bayesian nonparametric prior distributions. A discrete random measure, used to generate a species sampling model, can have either a countable infinite number of atoms, which has been the emphasis in the recent literature, or a finite number of atoms K, while allowing K to be assigned a prior probability distribution on the positive integers. It is the latter class of model we consider here, due to the interpretation of K as the number of species. We demonstrate the consistency of the posterior distribution of K as the sample size increases

Bissiri, P., Ongaro, A., Walker, S. (2013). Species sampling models: consistency for the number of species. BIOMETRIKA, 100(3), 771-777 [10.1093/biomet/ast006].

Species sampling models: consistency for the number of species

BISSIRI, PIER GIOVANNI;ONGARO, ANDREA;
2013

Abstract

This paper considers species sampling models using constructions that arise from Bayesian nonparametric prior distributions. A discrete random measure, used to generate a species sampling model, can have either a countable infinite number of atoms, which has been the emphasis in the recent literature, or a finite number of atoms K, while allowing K to be assigned a prior probability distribution on the positive integers. It is the latter class of model we consider here, due to the interpretation of K as the number of species. We demonstrate the consistency of the posterior distribution of K as the sample size increases
Articolo in rivista - Articolo scientifico
Bayesian consistency; Exchangeable random partition; Gibbs-type partition; Species sampling model
English
771
777
7
This is a pre-copyedited, author-produced PDF of an article accepted for publication in Biometrika following peer review. The version of record Bissiri, P.G., Ongaro, A., & Walker, S.G. (2013). Species sampling models: consistency for the number of species. BIOMETRIKA, 100(3), 771-777, doi: 10.1093/biomet/ast006 is available online at: http://biomet.oxfordjournals.org/content/100/3/771.abstract
Bissiri, P., Ongaro, A., Walker, S. (2013). Species sampling models: consistency for the number of species. BIOMETRIKA, 100(3), 771-777 [10.1093/biomet/ast006].
File in questo prodotto:
File Dimensione Formato  
species_biom9.pdf

accesso aperto

Descrizione: Articolo principale
Dimensione 264.44 kB
Formato Adobe PDF
264.44 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/43777
Citazioni
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
Social impact